# SDR SWIA200312687

- Difficulty date: December 12, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 25,889 hours, 22,515 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6229815704
- Part serial: 55MB
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 5,185 hours, 4,077 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT SELF-DISCONNECTED SEVERAL TIMES ON APPROACH.  REMOVED AND REPLACED FCC NR 2 IAW MM 22-12-14.  AUTOPILOT OPS CHECK GOOD IAW MM 22-11-00.
